RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 91, Issue 1, Pages 67–73 (Mi mz8582)  

This article is cited in 3 scientific papers (total in 3 papers)

Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains

L. M. Kozhevnikova

Sterlitamak State Pedagogical Academy

Abstract: For a wide class of domains of revolution, we construct examples of the nonuniqueness of solutions of the first mixed problem for the heat equation, which supports the exactness of a uniqueness class of Täcklind type.

Keywords: heat equation, Cauchy problem, uniqueness class of Täcklind type, measurable function, domain of revolution, Hilbert space, Harnack's inequality

DOI: https://doi.org/10.4213/mzm8582

Full text: PDF file (468 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 91:1, 58–64

Bibliographic databases:

UDC: 517.956.4
Received: 05.11.2009

Citation: L. M. Kozhevnikova, “Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains”, Mat. Zametki, 91:1 (2012), 67–73; Math. Notes, 91:1 (2012), 58–64

Citation in format AMSBIB
\Bibitem{Koz12}
\by L.~M.~Kozhevnikova
\paper Examples of the Nonuniqueness of Solutions of the Mixed Problem for the Heat Equation in Unbounded Domains
\jour Mat. Zametki
\yr 2012
\vol 91
\issue 1
\pages 67--73
\mathnet{http://mi.mathnet.ru/mz8582}
\crossref{https://doi.org/10.4213/mzm8582}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201393}
\elib{http://elibrary.ru/item.asp?id=20731464}
\transl
\jour Math. Notes
\yr 2012
\vol 91
\issue 1
\pages 58--64
\crossref{https://doi.org/10.1134/S0001434612010063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000303478400006}
\elib{http://elibrary.ru/item.asp?id=17977780}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84857601919}


Linking options:
  • http://mi.mathnet.ru/eng/mz8582
  • https://doi.org/10.4213/mzm8582
  • http://mi.mathnet.ru/eng/mz/v91/i1/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Amangalieva M.M., Dzhenaliev M.T., Kosmakova M.T., Ramazanov M.I., “O zadache Dirikhle dlya uravneniya teploprovodnosti v beskonechnoi uglovoi oblasti”, Doklady Adygskoi (Cherkesskoi) Mezhdunarodnoi akademii nauk, 15:2 (2013), 9–24  elib
    2. M. H. Jenaliyev, M. Amangaliyeva, M. Kosmakova, M. Ramazanov, “About Dirichlet boundary value problem for the heat equation in the infinite angular domain”, Bound. Value Probl., 2014 (2014), 213, 21 pp.  crossref  mathscinet  zmath  isi  scopus
    3. M. M. Amangalieva, M. T. Dzhenaliev, M. T. Kosmakova, M. I. Ramazanov, “On one homogeneous problem for the heat equation in an infinite angular domain”, Siberian Math. J., 56:6 (2015), 982–995  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:533
    Full text:122
    References:55
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020